I'm on 150mg and wanted to know if I can stop taking it without side affects.
As with any drug, you should taper, at the very least take one every other day for a couple Weeks. The best thing to do is call your doc and he will give you instructions on how to do it safely. May I ask why you're you getting off it? If you're on it for depression, it will more than likely come back when you stop taking it. You do know that don't you?
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2010 • 3 answers
Posted 6 Dec 2015 • 6 answers
Posted 15 Feb 2016 • 8 answers
Posted 26 Apr 2016 • 16 answers
Anxiety from Wellbutrin? My psych changed me from Wellbutrin XL 150 mgs to Wellbutrin SR 100 mg BID?
Posted 23 Sep 2017 • 2 answers